A least-squares formulation for the approximation of null controls for the Stokes system
2013 - A. Munch, P. Pedregal
Comptes Rendus Mathematique 351, 545-550 (2013)
authors IMACI
This work deals with the approximation of distributed null controls for the Stokes equation. The existence of L-2 controls has been obtained by Fursikov and Imanuvilov (1996) [5] via Carleman-type estimates. We introduce and analyze a least-squares formulation of the controllability problem, and we show that it allows the construction of convergent sequences of functions toward null controls for the Stokes system. (C) 2013 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.